×

Found 11 Documents (Results 1–11)

On the Hasse principle for bielliptic surfaces. (English) Zbl 1073.14052

Reid, Miles (ed.) et al., Number theory and algebraic geometry. To Peter Swinnerton-Dyer on his 75th birthday. Cambridge: Cambridge University Press (ISBN 0-521-54518-8/pbk). London Mathematical Society Lecture Note Series 303, 31-40 (2003).
MSC:  14J25 11G35 14J20
PDFBibTeX XMLCite
Full Text: Link

Filter Results by …

Document Type

all top 5

Year of Publication

Main Field

Software